Does Oxycodone make you angry or moody?

Discussion in 'Fibromyalgia Main Forum' started by achy, Aug 19, 2003.

  1. achy

    achy New Member

    I was on 20mg onycontin 2X day about a year ago...one day i noticed i was very angry all the time...even down right mean to ppl on the phone, etc... When I changed docs I stopped the oxy and wihtin a week or so i wan't angry anymore.
    Well, I am now going to a pain mgt dr and am taking 10 mg Oxy IR. I only take it when i need it. It may just be my imagination, but I get very aggitated after and hour or so. After a while it passes and I am ok until I take anohter dose.
    Anybody else notice the same effect? Oxy is the best med I have found so far...doesn't kill the pain but cuts it 40-50%. Any suggestions?

    Thanks
    Achy
  2. kredca4

    kredca4 New Member

    I'm not on Oxy, but I do take Vicodin's, and I sometimes would get Mad, and Grumpy over little thing's.
    My Rhumotogist put me on Vistril to help with my Histamine Problems, and it work's well also for Anxiety, it keeps me calmer, so maybe you could ask your Dr. about it.
    They give Vistril also for Nausea that can be caused by Pain Med's. It also helps the Pain Med to last longer, and the Bonus is I don't break out in a BullsEye Rash from insect's now. Used to swell up real bad where they bit me.

    Be sure to let your Doctor know, if you start getting worse, you may be on the Wrong Med or Dose. It's best to be sure about these thing's, also you might ask your Pharmacist about the side-effect's.

    Good Luck and keep us posted , ok?
    Sincerely,
    sharon
  3. tulip922s

    tulip922s New Member

    I don't take oxycodone, but, do ocassionally take Vicoden and it makes me edgy, moody, and quite with a temper,,,all out of character for me. Tulip